I have been taking bupropion for about 3 months. I take 150 mg twice daily. Recently I have developed a spoiled taste and smell of meat, and an odd taste of other foods. Is this a side effect?
Does Wellbutrin cause an odd taste and smell of food?
Question posted by out4justice on 28 Jan 2019
Last updated on 6 February 2020 by Dee0418
I started taking this drug about 3 1/2 months ago and just this past week I began having an issue with food (especially meat) smelling spoiled while cooking it and it just not tasting right. The thought of eating it is such a turn off that I’d rather go without eating anything and I usually have a huge appetite.
Hello! It's listed as a side effect but these generally occur when you first start the medication and resolve shortly thereafter:
"Common (1% to 10%): Central nervous system stimulation, feeling jittery, sensory disturbance, somnolence, taste disturbance, taste perversion"
I'd let your doctor know and get her/his professional opinion.
Regards and I hope this resolves quickly for you. Wild Cat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.